# SDR QXEA2025020700020

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N655QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000940
- Aircraft time: 4,366 hours, 3,434 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE WARNING ILLUMINATED IN CRUISE FOR 10 SECONDS, THEN EXTINGUISHED.  PAX DENIED ANY WRONG DOING, F/A DID NOT SMELL SMOKE OR FUMES. (FWD LAV). REMOVED FROM SERVICE. C/W FIM 26-14-00-810-803-A. NO DEFECTS, OR SMELLS NOTED. MESSAGE REMAINED EXTINGUISHED. NO PARTS REPLACED. RETURNED TO SERVICE.
